# SDR UALA2013010300017

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,644 hours, 12,066 cycles
- Engine: Pwa PW4056
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Switch
- Condition: Unsecure
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EDP 'PRESS' LT DOES NOT ILLUMINATE WHEN DE-SELECTED WITH ENGINE RUNNING, EICAS INDICATES PUMP IS DEPRESSURIZED.  LEFT ENGINE EDP PRESS LIGHT SWITCH AND LEN RE-SECURED AND CHECK NORMAL IAW AMM 29-31-00.
